MathSciNet Relay Station
MathSciNet bibliographic data
MR1840773 (2002d:33028) 33E05 (11F11 11F27 33C50)
Chan, Heng Huat; Liaw, Wen-Chin; Tan, Victor Ramanujan's class invariant $\lambda\sb n$ and a new class of series for $1/\pi$. J. London Math. Soc. (2) 64 (2001), no. 1, 93–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement